RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 52, Number 2, Pages 177–186 (Mi tmf2452)  

This article is cited in 4 scientific papers (total in 4 papers)

A renormalization procedure recursive with respect to the number of loops

V. A. Il'in, M. S. Imashev, D. A. Slavnov


Abstract: A new renormalization procedure that is recursive with respect to the number of independent loops is proposed for Feynman amplitudes. It is based on subtraction of the “bad” ultraviolet asymptotic behaviors with respect to the loop momentum.

Full text: PDF file (1188 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 52:2, 733–739

Bibliographic databases:

Received: 23.06.1981

Citation: V. A. Il'in, M. S. Imashev, D. A. Slavnov, “A renormalization procedure recursive with respect to the number of loops”, TMF, 52:2 (1982), 177–186; Theoret. and Math. Phys., 52:2 (1982), 733–739

Citation in format AMSBIB
\Bibitem{IliImaSla82}
\by V.~A.~Il'in, M.~S.~Imashev, D.~A.~Slavnov
\paper A~renormalization procedure recursive with respect to the number of loops
\jour TMF
\yr 1982
\vol 52
\issue 2
\pages 177--186
\mathnet{http://mi.mathnet.ru/tmf2452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=683436}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 52
\issue 2
\pages 733--739
\crossref{https://doi.org/10.1007/BF01018411}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QF16500002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2452
  • http://mi.mathnet.ru/eng/tmf/v52/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Slavnov, “Renormalization over asymptotics”, Theoret. and Math. Phys., 62:3 (1985), 225–231  mathnet  crossref  mathscinet  isi
    2. A. V. Selikhov, D. A. Slavnov, “Renormalization by asymptotics in the case of spinor fields”, Theoret. and Math. Phys., 67:2 (1986), 440–447  mathnet  crossref  mathscinet  isi
    3. D. A. Slavnov, “Renormalization over lines”, Theoret. and Math. Phys., 110:3 (1997), 316–328  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. D. A. Slavnov, “Dimensional regularization along lines”, Theoret. and Math. Phys., 114:1 (1998), 118–126  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:210
    Full text:68
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020